Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Bystolic Oral.

Overall User Ratings

820 Total User Reviews

User Reviews

«Previous 611-615 of 640 Next»
Condition: High Blood Pressure
8/3/2008 1:23:29 AM

Reviewer: 35-44 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 2

Comment:
Started taking this medication in April 2008 for irregular heartbeat and high blood pressure. I have noticed a 10 lb weight gain, lack of energy and am having discomfort and swelling in my joints. My joints in my shoulders hurt so bad at night I have trouble sleeping. I am not sure if the joint pain is associated or not. Has anyone else had this type of side effect while on this med?

Condition: High Blood Pressure
7/29/2008 8:36:24 AM

Reviewer: 35-44 Female on Treatment for less than 1 month (Caregiver)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
this is an expensive drug even with ins. my husband was atenolol,we thought it was great, he was on it well over 3 yrs. this drug however, makes him really irratable, tired all the time and it is chronic.i think drs. put new meds on their patients so they can reap the benefits of trips and cash for endoring/subscribing new meds to their patients. tired of him being a guenie pig.

Condition: High Blood Pressure
7/27/2008 3:42:10 PM

Reviewer: 55-64 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 1

Comment:
chest pain and not effective

Condition: High Blood Pressure
7/23/2008 1:56:26 PM

Reviewer: 45-54 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
I feel discomfort in my chest when I swallow food or drink. I feel like I have indigestion all the time. I am constently tired. Rashes appeared on the nape of my neck and arms. Severe headaches in the evening time in the the first week. Gained weight also (not liking that). All this and I've only been on the medication two weeks.

Condition: High Blood Pressure
7/8/2008 9:05:17 AM

Reviewer: Seanshan1997, 45-54 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 3

Comment:
My blood pressure at its highest was 200/112. I've been on Bystolic 10mg for about 2 months. My last blood pressure reading was 120/65. The first week or so on the med. I felt some mild dizziness, some mild diarreha. This decreased with time. I do notice that when I go to my exercise class, I sometimes feel faint and have to stop what I'm doing. I believe this is due to the Bystolic ... Show Full Comment

«Previous 611-615 of 640 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

feet
Solutions for 19 types.
Heart-Shaped Fried Egg
Can you benefit from them?
oatmeal and eggs
How to make the best choices for you.
dog begging at table
Foods your dog should never eat.
MS Overview
Recognizing symptoms.
Adult man lying awake in bed
How to recognize them.
chlamydia
Pictures and facts.
smiling woman
Fight the effects of getting older.
chicken and veggie kabobs
What are you eating tonight?
lone star tick
How to identify that bite.
young woman in sun
What to watch for.
woman clutching at stomach
Do you know what's causing yours?

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.